# SDR SWIA200616177

- Difficulty date: January 24, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 8,962 hours, 7,084 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim Panel
- Condition: Malfunctioned
- Location: Ailerons
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON TRIM STUCK AT RT WING DOWN.  REPLACED AILERON TRIM PANEL.  OPERATIONAL CHECK GOOD IAW MM 27-12-10.
